# SDR SWAA2022101952791

- Difficulty date: September 13, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS 1016 BTW STR2L TO STR2R AT VERTICAL STABILIZER 2022-518028 / [01] REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS 1016 BTW STR2L TO STR2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 176A3101 REV-. SEE INDIVIDULA SIGN OFF BELOW;[02] REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS 1016 BTW STR2L TO STR2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 176A3101 REV-. SEE INDIVIDULA SIGN OFF BELOW
